# SDR HEEA075574

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- Aircraft time: 28,137 hours
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 064101900
- Part serial: 15756
- Condition: Malfunctioned
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT CHANGE FREQUENCY. REPLACED BAD KHZ KNOB/SHAFT AND RESOLDERED COLD SOLDER ON SW102 SWITCH.  REPAIRED.  ALIGNED RECEIVER AND ADJUSTED C/N SQUELCH, MIC GAIN AND SIDETONE.  REPLACED BAD DISPLAY LENS.  BENCH CHECK GOOD.
